It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My Dr. put me on Lorazepam for anxiety/insomnia. I am to take 1 to 2 tablets per night. I have done this for the last month and it really doesn't do much to help me sleep but I do feel more "relaxed". But......I ran out before my insurance would refill due to the wording of 1 to 2 tablets I had to wait for a week to get it refilled. During that time when I was off of it I had a strange depression type thing I went through.
I am curious if this has ever happened to anyone else. I told my husband about it and now he is totally worried about me. I was very upfront with him and told him I had "bizarre" thoughts of people being hurt or me being hurt.
I would be cutting open a package and think what if the knife slipped and I cut myself. Just very very strange "fleeting" thoughts. Nothing that I ever acted on wanted to act on or tried to act on. Obviously I thought it was odd that is why I told him about it. Now that I am taking the Lorazepam again I haven't had those strange fleeting thoughts. Are the two related?? My withdrawl period from the Lorazepam and the strange thoughts? I have never experienced this before and don't really want to again because I admit it was quiet odd and disturbing.
Trixie,
I was on Lorazepam for a very short period 'as needed' while I got on Zoloft for my panic attacks. I did not take too much of it, but I did do a lot of research on it (as I do on all my meds). I can tell you that personally I have experienced a weird effect from the meds, when I stopped taking them after about two weeks at a meager dose (.5), I got strange headaches and a feeling of floating, like I was spaced out and did not feel like myself at all. I did not do a gradual weaning off the med because I didn't need to, but since you took more than one dose I would have recommended it. Any time you are dealing with any sort of psychiartic medication I would advise to go very slow and carefully, whether getting on or off it. Also, remember that this medication affects a certain part of the brain, which in turn affects your body's chemistry, which in turn can lead to some very interesting reactions (anger, fear, cruelty, disturbed feelings), some of which you have experienced. It is normal, believe it or not, it is just your body's translation of chemical interactions in your brain, which is what a lot of our thoughts/impressions are. Don't be worried, I'm sure they will not last, if they do make sure to talk to your doctor or a psychiatist (I recommend the later, especially since you're not sure what has caused your anxiety/insomnia...and a psychiatrist might help you figure that out and treat it more thoroughly). Good luck.
I've taken Lorazepam on and off for years. It definately helped with my anxiety. The one thing I did notice was it affected my memory. Stupid things like watching a tv show the night before but not remembering what happened on the show. Be careful though, it is very addictive. My dr would not prescribe it for me. She prescribed clonazapam, which mostly makes me tired.
this is common with people with anxiety. I believe they are called "scary thoughts".

I don't believe it has much to do with the meds.

when i experienced them, the more I assured myself i would not do the act, the less I got them, till I didn't get them anymore





All times are GMT -7. The time now is 06:58 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!